# SDR TAMF20210302009

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 23,794 hours, 7,389 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,629 hours, 7,271 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: F53132110000
- Part serial: RADTA3519
- Condition: Dented
- Location: Fuselage
- Part time: 24,598 hours, 7,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK OF AIRCRAFT N335QT AT THE BOG STATION, A "DENT" WAS FOUND ON THE RIGHT SIDE OF THE "NOSE RADOME".  IN ACCORDANCE WITH AIRBUS AMM 53-15-11-200-801-A, ITEM 4.C.7, THE DAMAGE WAS FOUND OUT OF ALLOWABLE LIMITS (DENT DIMENSIONS: L=60MM ; W=43MM).  THE NOSE RADOME WAS REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AMM 53-15-11 P.B. 401 CONF 00.
